Safety Of Taking Collagen Supplements?
, Is the consumption of collagen supplements, such as frozen collagen or gluta, safe for the body? Are there any side effects for health, such as changes in the menstrual cycle, or the effect of appetite? Thank you
Thank you for using the HealthReplies.com consulting service
Collagen is a protein in the body that functions to maintain healthy skin, maintain skin elasticity and bone density. Collagen cannot be produced or obtained directly from food, but through metabolic processes from foods that contain sources of vitamin A, vitamin C, vitamin E and various other types of proteins that can trigger collagen production in the body.
The second way to get collagen is to take collagen supplements. Nowadays there are quite a lot of body care products that offer collagen supplements for skin health.
However, please note that not everyone needs these supplements. So before using it, you should consult with your doctor or nutritionist to further evaluate whether you need to consume supplements or not.
Related to side effects, the use of oral collagen supplements most often causes digestive disorders such as nausea, abdominal pain, constipation / difficulty defecating, increased blood calcium levels, allergic reactions or hypersensitivity.
Collagen supplements are not supplements that contain hormones, so consumption of these products will not interfere with the menstrual cycle.
Hormonal problems are the most frequent causes that can cause irregular menstrual cycles. Every woman has a different menstrual pattern.
In addition to its association with hormones, consumption of unhealthy, unbalanced foods and poor diet also impacts on irregular menstrual cycles. The presence of psychological disorders such as stress, depression, anxiety, can also affect hormonal regulation. In addition, the use of drugs that contain hormones / contraceptive pills can also affect the menstrual cycle.
Decreased appetite is also not a direct side effect of using collagen supplements. As for abdominal pain, constipation and nausea due to the use of supplements can affect one's appetite.
Thus the information we can convey, hopefully helps